# SDR SWAA081692

- Difficulty date: March 27, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 61,274 hours, 54,846 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 654645262A
- Part serial: MA3026
- Condition: Worn
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING NR 4 SPOILER INBOARD HINGE WORN.  REMOVED AND REPLACED SPOILER PER MM.
